Er visits and Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 5/26/2009 7:39 AM (GMT -7)   
Boy one has to watch what they take prescription, wise. I usually take a new prescript home and look it up before taking it. Then if it fits with what I'm taking, well  o.k.I'll take it, medicine wise.  I was rushed to emergency about a month back. Excruciating chest pain. I couldn't get my breath. It felt like a Rhino was sitting on my chest. I hadn't eaten any supper, really, toast and tea. So, I've had this before, but not so intense. So, off I goes to rural emergency. they do an EKG; take pulse, administer a needle in my behind, when I asked "what was it", the nurse wouldn't say, there's something wrong with that. Eventually, I figured out it must be either ativan for the anxiety, or morphine for the pain. Still don't know. Then after they ascertained it wasn't my heart, the doc did some tapping on my rib cage and said costochondritis, strained muscles arounf heart, inside ribcage. So, he gives me a prescription for what he called 'muscle relaxers". I also have Fibromyalgia, so I've taken muscle relaxers before and I am on a large dose of anti-depressants, so I figured it would be O.K. It was not, OK. My blood pressure spiked to 221/121, and I was quite unwell. I went looking for the culprit, but missed the new "muscle relaxers," cause I'd had MR's before. Turns out the drug is super duper ephedrine. Like in cold medicine. Like you never take when hypertensive. Anyway, I keep taking them, still convinced they were what I was told they were. After two weeks of the most intense anxiety, sleeplessness, irritability, like unbelievable irritability, I am flying high but having no fun whatso ever, off to my GP I go. He is flabergasted. What? Muscle Relaxer, no way. It will take about two weeks to get out of your system, then we will rework your hypertensive meds. careful. Not a trip I'd recommend to my worst enemy.  

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 5/26/2009 6:40 PM (GMT -7)   
I'm so sorry tyno,

What a pain. I hope it doesn't take long for the nasty stuff to work its way out of your system.

Feel better,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:03 PM (GMT -7)
There are a total of 2,733,636 posts in 301,138 threads.
View Active Threads


Who's Online
This forum has 151273 registered members. Please welcome our newest member, minniemighty.
374 Guest(s), 11 Registered Member(s) are currently online.  Details
alephnull, Uniandra, Jen77, waterbee, Girlie, minniemighty, Mad Martha, Rhaina, jabele, pmm73, quincy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer